# SDR FDEA201003230964

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - EXISTING DOUBLER REPAIR FOUND ON FLOORBEAM UPPER CHORD AT STA 377 LBL 14.  TO EVALUATE.  REPAIR CARRIED OUT ON FLOORBEAM UPPER CHORD DOUBLER AT STA 277, FROM LBL 6.8 TO RBL 11.5 IAW EA F-5310-138503 (EXISTING FLOOR BEAM UPPER CHORD REPAIR AT BS 377.70).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
